# SDR IPXA2024061326915

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 68,796 hours, 23,180 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4058650950
- Part serial: 97062977
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**DIVERSION** BOTH FMCÂ€™S -> PUSHING NUMEROUS FUNCTION BUTTONS PULLS UP WRONG PAGE.  REMOVED AND REPLACED F/O FMC IAW AMM 34-61-02. OPS CHECK GOOD.
